advertisement
Question
Posted by: Anon | 2011/01/19

breakthrough bleeding on yaz

I have been using yaz now for almost 6 months. I am continually having breaktrhough bleeding (start about a week after placebo pills and continues till next placebo''s). I was wondering if switching to yasmin will help because of the higher estrogen content and also when to start the next pack yasmin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try, though Yaz and Yasmin are the same except for the shorter placebo period.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2011/01/24

You could try, though Yaz and Yasmin are the same except for the shorter placebo period.
Best wishes

Reply to gynaedoc
Posted by: Flower | 2011/01/20


Hi there,

Not to alarm you but I fell pregnant on Yasmin, my son is 2 this year.

I think check with your gynae for a change in Pills.

Reply to Flower

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement